Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Sharper bounds for the Chebyshev functions $ \theta (x)$ and $ \psi (x)$

Authors: J. Barkley Rosser and Lowell Schoenfeld
Journal: Math. Comp. 29 (1975), 243-269
MSC: Primary 10H05
MathSciNet review: 0457373
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors demonstrate a wider zero-free region for the Riemann zeta function than has been given before. They give improved methods for using this and a recent determination that the first 3,502,500 zeros lie on the critical line to develop better bounds for functions of primes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10H05

Retrieve articles in all journals with MSC: 10H05

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society